# SDR QMLA2015081415072

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 9,039 hours, 30,118 cycles
- Engine: Allsn 250C20
- Engine time: 5,209 hours, 7,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206033003161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER AFT FUSELAGE SKIN NEAR THE UPPER LT LONGERON AS DESCRIBED, THE SUBJECT OF AD2015-05-04 & ASB 407-11-95, TB 407-12-96.  DURING THE COMPLIANCE WITH AMC EO-13-5310-EO-212.  CRACK IS APPROX 1.5" LONG, STARTING AT THE UPPER LT LONGERON & TRAVELING INBD IN THE SHIN.  VISIBLE ALSO FROM THE INSIDE OF THE TAIL BOOM, ON THE UPPER DECK UNDER THE OIL COOLER COWLING AREA FS 217.84 AFT OF BULKHEAD.
